I have a wedding coming up and today I went to the sunbeds. I didn't want my face to be tanned as I'm a regular user of retinol and also had laser for rejuvenation and a peel two weeks ago. When I left the house I put SPF 50 on my face like I normally do, and when I went on the sunbed I turned the facial lights off and covered my face with a dark towel throughout the session. But now I've noticed my face has a bit of colour and I'm panicking about getting sun spots because of the laser and peel.
Jan Marini Retinol Plus and Sunbeds Complication?
- London, TX
- 4 years ago
No doctor answers yet
- 21 comments
- 3 thanks
You might also like...
Ink is removed by laser and can cause any type of cancer? 1 doctor answer
Jan marini regeneration booster - worth it? 1 doctor answer
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community